# SDR PCAA0110129

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,448 hours, 30,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FIRST FOUR RED LIGHTS ON EMERGENCY FLOOR LIGHTING FOUND TO BE INOPERATIVE.  WIRING REPAIRED AT FIRST LAMP.  AIRCRAFT RETURNED TO SERVICE.
